Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with proliferative endometrium cyst. had surgery for ovarian cyst. Taking luprid injection

I m 34 yrs. old and has been diagnosed with proliferative endometrium cyst . We have already done RT. overian cyst operation on 2 and 1/2 month before. now the cyst has been diagnosed on left overy. our dr. has given a luprid inj. 3.75 mg and told us surgery not need now. could you please help us and confirm,the cyst will dissolve with medication?Cyst is approx. 91mm.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query.
Cyst of 91 mm is a quite large cyst & it is very difficult to say that it will resolve with medications but still wait for 6 months if it remains of constant size then it can be kept under conservative management.
However if it goes on increasing in size then there will be need of surgical intervention.
Take care
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor